# SDR EISA98047

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND LEFT WING RIB CRACKED AT TOP OF RIB, WS 171 AS MARKED.  REMOVED STIFFENER, FABRICATED ANGLES OF 7075-0 AND HEAT TREATED TO 7075-T6 PER BAC DRAWING 53-98012-5.  INSTALLED ANGLES PER DWG 53-98012-5 INSTALLED STIFFENER PER SRM 51-30-2.  (M)
